# SDR 373PA0007

- Difficulty date: March 3, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N373PA
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23749
- Aircraft time: 49,679 hours, 24,992 cycles
- Engine: Cfmint CFM563B2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLE ON NR 2 ENGINE WILL NOT MAINTAIN POSITION.  MOVES FWD & AFT APX.1 INCH WHEN N1 IS STABLE; CLIMB, CRUISE, T/O.  PERFORMED BITE CHECK ON CMC AUTO THROTTLE CHECK OF PLA & INFLIGHT FAULTS.  SHOWS N1 (BLOOM) FAULT.  A/C RELEASED UNDER MEL 22-4, CONT. #0303002.  PLACARDS INSTALLED ON AUTO THROTTLE SYSTEM. 3/7/03. REMOVED & REPLACED NR 2 ENGINE MEC IAW 737-300 MM 73-21-01.  THIS CLEARS MEL 22-4 CONT. NO. 0303002.
